# SDR DALA2024022602662

- Difficulty date: February 24, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N387DA
- Make and model: Boeing 737832
- Aircraft serial: 30374
- Aircraft time: 73,462 hours, 29,504 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727d Lbl 17
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0216365) AFT CARGO FS 727D+6 LBL17 CARGO TRACK CORRODED. REMOVED AND INSTALLED NEW CARGO TRACK IAW BOEING 737-800 SRM 53-00-53-2R-3.
